Solution structure of a DNA duplex containing a biphenyl base-pair

Johar, Zeena; Zahn, Alain; Leumann, Christian J.; Jaun, Bernhard (2008). Solution structure of a DNA duplex containing a biphenyl base-pair. Chemistry - a European journal, 14(4), pp. 1080-1086. Weinheim: Wiley-VCH 10.1002/chem.200701304

[img] Text
reprint.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (769kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Departement of Chemistry and Biochemistry

UniBE Contributor:

Zahn, Alain and Leumann, Christian

ISSN:

0947-6539

Publisher:

Wiley-VCH

Language:

English

Submitter:

Christian Leumann

Date Deposited:

04 Oct 2013 15:11

Last Modified:

05 Dec 2014 02:54

Publisher DOI:

10.1002/chem.200701304

Web of Science ID:

000252879800002

BORIS DOI:

10.7892/boris.31029

URI:

https://boris.unibe.ch/id/eprint/31029 (FactScience: 195416)

Actions (login required)

Edit item Edit item
Provide Feedback